| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: change in side effects from xenedrine!
Re: change in side effects from xenedrine!
[ Back to Messages
Posted by eveline young
on September 19, 2000 at 10:12:42:
In Reply to: change in side effects from xenedrine! posted by pami on September 14, 2000 at 16:18:35:
: the first two weeks i was dizzy constipated and hyper and nervous etc. this is my 3rd week and i am using the bathroom at a healthy pace. drinking more water and eating more little meals throuhg out the day. notnearly as dizzy not nervous and my heart does not beat as fast as it did before. i only take two pills a day in the am. i sleep great. i feel thinner and look somewhat smaller. the first two weeks no weight loss. this sat i weigh in again and i hope that i see a drop on the scale. iwas already at a stand still when i started this product. i dont take it on the weekends i dont want to make my body go crazy. i know of the dangers in mauhaung so i dont take heavy amounts. i only want to loose 10-15 pounds. any experts out there think that i will see a drop this weekend? and is it normal to not see a drop the first week? how long do you think it will take me to loose my desired weight.
i;, a 36 year old mother of 2 . i have been taking xenadrine for 2years, my heart still races, but i have lost 20 pound and kept it off. it takes my hunger away and helps me work out. if i stop, i'm hungry all the time . but i have noticed that my pms has gotten much worse, i dont know if it is from the oills or not. i wonder if they mess with my hormones.
i will only lose weght on the pills when i exersice and diet, if i dont i just hold my weight. so hang in there and you will lose the weight!!
All times are GMT -7. The time now is 10:22 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!